Alert archive / Missouri / River Flood Warnings in 2013

River Flood Warning 118, NWS St. Louis, MO

May 3, 2013Saint Charles County, Missouri

NWS St. Louis, MO issued this river flood warning at May 3, 2013, 8:16 AM CDT for Saint Charles County, Missouri. It took effect at May 3, 2013, 12:48 PM CDT. It was in force for 38 hr.

The area

The outline as issued.

The facts

Issued
May 3, 2013, 8:16 AM CDT (13:16 UTC)
In effect from
May 3, 2013, 12:48 PM CDT
Expired
May 5, 2013, 3:00 AM CDT
In force
38 hr
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Flood severity
Moderate

County Saint Charles County, MO

The radar

The St Louis radar (KLSX), 10 km from the middle of the area, began a volume at 13:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Dardenne Creek at St. Peters (DRCM7).

Action stage
16 ft
Minor stage
18 ft
Moderate stage
20 ft
Major stage
23 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 05514860, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

040 
WGUS43 KLSX 031316
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
816 AM CDT FRI MAY 3 2013

...THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING CREEK IN MISSOURI... 


  DARDENNE CREEK AT ST. PETERS AFFECTING ST. CHARLES COUNTY


.THIS FLOOD WARNING IS A RESULT OF UP TO AN INCH OF RAINFALL OVER THE
PAST 24 HOURS AND AROUND TWO INCHES ADDITIONAL RAIN FORECAST THROUGH
SATURDAY MORNING...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HEAVY RAINS COULD CAUSE RIVER LEVELS TO RISE EVEN HIGHER THAN 
PREDICTED.  THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING
SITUATION AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS 
CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

MOC183-041316-
/O.NEW.KLSX.FL.W.0118.130503T2208Z-130505T0800Z/
/DRCM7.2.ER.130503T2208Z.130504T0000Z.130504T0800Z.UU/
816 AM CDT FRI MAY 3 2013

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A 

* FLOOD WARNING FOR 
  THE DARDENNE CREEK AT ST. PETERS
* FROM THIS AFTERNOON TO LATE SATURDAY NIGHT.
* AT 8:00 AM FRIDAY THE STAGE WAS 11.6 FEET. 
* FLOOD STAGE IS 16.0 FEET. 
* MODERATE FLOODING IS FORECAST. 
* FORECAST...THE CREEK IS FORECAST TO RISE ABOVE FLOOD STAGE LATE THIS
  MORNING AND CREST NEAR 19.2 FEET TONIGHT. ADDITIONAL RISES ARE POSSIBLE.
* IMPACT...AT 19.4 FEET...BALL FIELDS AT SPORTS CENTER PARK BECOME 
  FLOODED.
* IMPACT...AT 19.2 FEET...LONE WOLFF PARK BEGINS FLOODING JUST SOUTH 
  OF MAIN STREET/HIGHWAY C, JUST WEST OF ST. PETERS.

&&
 
LAT...LON 3875 9063 3879 9066 3883 9063 3882 9061 3876 9062


$$

&&
                   FLD   LATEST              7AM FORECAST
LOCATION           STG  OBS STG     05/04  05/05  05/06  05/07  05/08

DARDENNE CREEK
  ST. PETERS      16.0   11.63      14.6    9.0    6.1    4.7    4.3
5 follow-up statements
158 
WGUS43 KLSX 031426
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
926 AM CDT FRI MAY 3 2013

...FORECAST FLOODING CHANGED FROM MODERATE TO MAJOR SEVERITY FOR THE 
FOLLOWING CREEK IN MISSOURI...


  DARDENNE CREEK AT 

      ST. PETERS 


.THIS FLOOD WARNING IS A RESULT OF UP TO AN INCH OF RAINFALL OVER THE
PAST 24 HOURS AND AROUND TWO INCHES ADDITIONAL RAIN FORECAST THROUGH
SATURDAY MORNING...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HEAVY RAINS COULD CAUSE RIVER LEVELS TO RISE EVEN HIGHER THAN 
PREDICTED.  THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING
SITUATION AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS 
CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

MOC183-041426-
/O.EXT.KLSX.FL.W.0118.130503T2109Z-130505T2132Z/
/DRCM7.3.ER.130503T2109Z.130504T0600Z.130504T2132Z.UU/
926 AM CDT FRI MAY 3 2013

...FORECAST FLOODING INCREASED FROM MODERATE TO MAJOR SEVERITY...
THE FLOOD WARNING CONTINUES FOR 
  THE DARDENNE CREEK AT ST. PETERS
* FROM THIS AFTERNOON TO LATE SATURDAY AFTERNOON.
* AT 9:00 AM FRIDAY THE STAGE WAS 12.1 FEET. 
* FLOOD STAGE IS 16.0 FEET. 
* MAJOR FLOODING IS FORECAST. 
* FORECAST...THE CREEK IS FORECAST TO RISE ABOVE FLOOD STAGE EARLY THIS
  AFTERNOON AND CREST NEAR 21.1 FEET LATE TONIGHT. ADDITIONAL RISES
  ARE POSSIBLE.
* IMPACT...AT 21.4 FEET...AT THIS LEVEL THE AGRICULTURAL LEVEE BETWEEN
  THE CREEK AND HIGHWAY C BECOMES OVERTOPPED, FLOODING HIGHWAY C AND 
  THE CROPLAND TO THE NORTHWEST OF HIGHWAY C.
* IMPACT...AT 20.7 FEET...THE RIGHT HAND BANK FLOODS AT THE BALL 
  FIELDS AT SPORTS CENTER PARK.
* IMPACT...AT 20.0 FEET...FIELD IN THE MIDDLE OF BROWN ROAD PARK 
  BEGINS TO FLOOD.
* IMPACT...AT 19.4 FEET...BALL FIELDS AT SPORTS CENTER PARK BECOME 
  FLOODED.
* IMPACT...AT 19.2 FEET...LONE WOLFF PARK BEGINS FLOODING JUST SOUTH 
  OF MAIN STREET/HIGHWAY C, JUST WEST OF ST. PETERS.

&&
 
LAT...LON 3875 9063 3879 9066 3883 9063 3882 9061 3876 9062


$$

&&
                   FLD   LATEST              7AM FORECAST
LOCATION           STG  OBS STG     05/04  05/05  05/06  05/07  05/08

DARDENNE CREEK
  ST. PETERS      16.0   12.13      19.6   11.6    7.2    5.4    4.7
202 
WGUS83 KLSX 031750
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
1250 PM CDT FRI MAY 3 2013

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING CREEK IN 
MISSOURI...
 

  DARDENNE CREEK AT 

      ST. PETERS 
 

.THIS FLOOD WARNING IS A RESULT OF UP TO AN INCH OF RAINFALL OVER THE
PAST 24 HOURS AND AROUND TWO INCHES ADDITIONAL RAIN FORECAST THROUGH
SATURDAY MORNING...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HEAVY RAINS COULD CAUSE RIVER LEVELS TO RISE EVEN HIGHER THAN 
PREDICTED.  THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING
SITUATION AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS 
CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

MOC183-041750-
/O.EXT.KLSX.FL.W.0118.130503T1748Z-130505T2136Z/
/DRCM7.3.ER.130503T1658Z.130504T0600Z.130504T2136Z.UU/
1250 PM CDT FRI MAY 3 2013

THE FLOOD WARNING CONTINUES FOR
  THE DARDENNE CREEK AT ST. PETERS
* FROM THIS AFTERNOON TO SATURDAY EVENING.
* AT 12:00 PM FRIDAY THE STAGE WAS 16.0 FEET. 
* FLOOD STAGE IS 16.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MAJOR FLOODING IS FORECAST.
* FORECAST...THE RIVER CREEK IS FORECAST TO CONTINUE RISING TO NEAR 23.0 
  FEET LATE TONIGHT AROUND MIDNIGHT. 
* IMPACT...AT 21.4 FEET...AT THIS LEVEL THE AGRICULTURAL LEVEE BETWEEN
  THE CREEK AND HIGHWAY C BECOMES OVERTOPPED, FLOODING HIGHWAY C AND 
  THE CROPLAND TO THE NORTHWEST OF HIGHWAY C.
* IMPACT...AT 20.7 FEET...THE RIGHT HAND BANK FLOODS AT THE BALL 
  FIELDS AT SPORTS CENTER PARK.
* IMPACT...AT 20.0 FEET...FIELD IN THE MIDDLE OF BROWN ROAD PARK 
  BEGINS TO FLOOD.
* IMPACT...AT 19.4 FEET...BALL FIELDS AT SPORTS CENTER PARK BECOME 
  FLOODED.
* IMPACT...AT 19.2 FEET...LONE WOLFF PARK BEGINS FLOODING JUST SOUTH 
  OF MAIN STREET/HIGHWAY C, JUST WEST OF ST. PETERS.

&&
 
LAT...LON 3875 9063 3879 9066 3883 9063 3882 9061 3876 9062


$$

&&
                   FLD   LATEST              7AM FORECAST
LOCATION           STG  OBS STG     05/04  05/05  05/06  05/07  05/08

DARDENNE CREEK
  ST. PETERS      16.0   16.04      19.4   11.3    7.1    5.3    4.7
036 
WGUS83 KLSX 040249
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
949 PM CDT FRI MAY 3 2013

...THE FLOOD WARNING CONTINUES FOR THE DARDENNE CREEK AT...


    ST. PETERS 


.THIS FLOOD WARNING IS A RESULT OF 2 TO 3 INCHES OF RAIN THE PAST 36
HOURS AND AROUND 0.25 INCHES FORECAST IN THE NEXT 24 HOURS...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

MOC183-050249-
/O.EXT.KLSX.FL.W.0118.000000T0000Z-130505T2316Z/
/DRCM7.3.ER.130503T1658Z.130504T0600Z.130504T2316Z.UU/
949 PM CDT FRI MAY 3 2013

THE FLOOD WARNING CONTINUES FOR
  THE DARDENNE CREEK AT ST. PETERS
* UNTIL SATURDAY EVENING.
* AT 9 PM FRIDAY THE STAGE WAS 20.3 FEET. 
* FLOOD STAGE IS 16.0 FEET. 
* MODERATE FLOODING IS OCCURRING AND MAJOR FLOODING IS FORECAST.
* FORECAST...THE RIVER IS FORECAST TO CREST NEAR 21.0 FEET TONIGHT 
  AND SHOULD FALL BELOW FLOOD STAGE SATURDAY EVENING.
* IMPACT...AT 21.4 FEET...AT THIS LEVEL THE AGRICULTURAL LEVEE 
  BETWEEN THE CREEK AND HIGHWAY C BECOMES OVERTOPPED, FLOODING 
  HIGHWAY C AND THE CROPLAND TO THE NORTHWEST OF HIGHWAY C.
* IMPACT...AT 20.7 FEET...THE RIGHT HAND BANK FLOODS AT THE BALL 
  FIELDS AT SPORTS CENTER PARK.
* IMPACT...AT 20.0 FEET...FIELD IN THE MIDDLE OF BROWN ROAD PARK 
  BEGINS TO FLOOD.

&&
 
LAT...LON 3875 9063 3879 9066 3883 9063 3882 9061 3876 9062

$$

&&
                   FLD   LATEST              7AM FORECAST
LOCATION           STG  OBS STG     05/04  05/05  05/06  05/07  05/08

DARDENNE CREEK
  ST. PETERS      16.0   20.28      20.7   11.9    7.3    5.4    4.7
962 
WGUS83 KLSX 041424
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
924 AM CDT SAT MAY 4 2013

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING CREEK IN 
MISSOURI...
 

  DARDENNE CREEK AT 

      ST. PETERS 


.THIS FLOOD WARNING IS A RESULT OF AROUND THREE INCHES OF RAINFALL
OVER THE PAST 48 HOURS...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING
SITUATION AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS 
CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

MOC183-051424-
/O.EXT.KLSX.FL.W.0118.000000T0000Z-130506T0127Z/
/DRCM7.3.ER.130503T1658Z.130504T1256Z.130505T0127Z.UU/
924 AM CDT SAT MAY 4 2013

THE FLOOD WARNING CONTINUES FOR
  THE DARDENNE CREEK AT ST. PETERS
* UNTIL LATE THIS EVENING.
* AT 9:10 AM SATURDAY THE STAGE WAS 21.3 FEET. 
* FLOOD STAGE IS 16.0 FEET. 
* MAJOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE CREEK IS CURRENTLY CRESTING NEAR 21.3 FEET AND IS FORECAST
  TO FALL BACK BELOW FLOOD STAGE BY LATE THIS EVENING.
* IMPACT...AT 21.4 FEET...AT THIS LEVEL THE AGRICULTURAL LEVEE BETWEEN
  THE CREEK AND HIGHWAY C BECOMES OVERTOPPED, FLOODING HIGHWAY C AND 
  THE CROPLAND TO THE NORTHWEST OF HIGHWAY C.

&&
 
LAT...LON 3875 9063 3879 9066 3883 9063 3882 9061 3876 9062


$$

&&
                   FLD   LATEST              7AM FORECAST
LOCATION           STG  OBS STG     05/05  05/06  05/07  05/08  05/09

DARDENNE CREEK
  ST. PETERS      16.0   21.27      11.7    7.3    5.5    4.7    4.2
842 
WGUS83 KLSX 050255
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
955 PM CDT SAT MAY 4 2013

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN 
MISSOURI...
 
  DARDENNE CREEK AT ST. PETERS 

.THIS WILL BE THE LAST FLOOD STATEMENT FOR THIS HIGH WATER EVENT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

MOC183-050325-
/O.CAN.KLSX.FL.W.0118.000000T0000Z-130506T0127Z/
/DRCM7.3.ER.130503T1658Z.130504T1256Z.130504T2313Z.UU/
955 PM CDT SAT MAY 4 2013

THE FLOOD WARNING IS CANCELLED FOR
  THE DARDENNE CREEK AT ST. PETERS.
* AT 9:31 PM SATURDAY THE STAGE WAS 13.1 FEET. 
* FLOOD STAGE IS 16.0 FEET. 
* CRESTED NEAR 21.34 FEET AT 756 AM THIS MORNING.
* FELL BELOW FLOOD STAGE AT 6:13 PM THIS EVENING. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 6.6 FEET BY MONDAY 
  MORNING.

&&
 
LAT...LON 3875 9063 3879 9066 3883 9063 3882 9061 3876 9062


$$

&&
                   FLD   LATEST              7AM FORECAST
LOCATION           STG  OBS STG     05/05  05/06  05/07  05/08  05/09

DARDENNE CREEK
  ST. PETERS      16.0   13.09       9.6    6.6    5.3    4.7    4.4

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at May 3, 7:00 AM CDT, 1 hour 16 minutes earlier.

Area forecast discussion, May 3, 7:00 AM CDT, 1 hour 16 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
700 AM CDT FRI MAY 3 2013

.SHORT TERM...(TODAY THROUGH SUNDAY)
ISSUED AT 214 AM CDT FRI MAY 3 2013

QUITE THE UNUSUAL SYNOPTIC PATTERN FOR EARLY MAY AS A STRONG UPPER
LEVEL TROF IS BEGINNING TO CLOSE OFF A CIRCULATION ALONG THE
KANSAS/OKLAHOMA BORDER THIS MORNING. AT THE SURFACE...A NEARLY
STATIONARY FRONT WILL WAVER LITTLE ACROSS OUR EASTERN COUNTIES WHILE
SURFACE LOW PRESSURE DEVELOPS AND MOVES NORTH-NORTHWEST TODAY AND
TONIGHT PARALLELING THE MISSISSIPPI RIVER. THIS WILL PROVIDE
WIDESPREAD RAIN TO THE CWA OVER THE NEXT 24 HOURS...WITH THE
HEAVIEST AMOUNTS...UP TO 3.0 INCHES...ACROSS EASTERN MISSOURI AND
WESTERN ILLINOIS. FLOOD WATCH LOOKS ON TARGET AND NO CHANGES ARE
PLANNED AT THIS TIME.

THE MID/UPPER LEVEL LOW WILL BEGIN TO SLOWLY MOVE SOUTH OF THE AREA
THIS WEEKEND...TREKKING THROUGH ARKANSAS AND INTO THE SOUTHEAST
UNITED STATES BY EARLY NEXT WEEK. HAVE GOT TO GIVE CREDIT TO THE GFS
MODEL WHICH NAILED THIS FORECAST DAYS AGO WHEN THE ECWMF WAS
SHUNTING THE CIRCULATION NORTH INTO THE UPPER MIDWEST/GREAT LAKES.

MAIN BAND OF STEADY RAIN WILL SLOWLY LIFT EAST NORTHEAST ON SATURDAY
AND PRECIPITATION SHOULD BECOME MORE SHOWERY AS THE SURFACE LOW
PRESSURE OCCLUDES UNDER THE PARENT UPPER LOW. SLOW MOVEMENT OF THE
SYSTEM WILL RESULT IN CONTINUED CHANCES OF SHOWERS SATURDAY NIGHT
AND SUNDAY...WITH THE HIGHEST POPS ALONG AND SOUTH OF I-44 IN
MISSOURI AND I-70 IN ILLINOIS.

TEMPERATURES WILL BE BELOW NORMAL THROUGH THE SHORT TERM
PERIOD...WITH THE COLDEST VALUES EXPECTED TODAY ACROSS MISSOURI AND
EXTREME WESTERN ILLINOIS. SIDED WITH COLDER MET MOS VALUES.

CVKING

.LONG TERM...(MONDAY THROUGH THURSDAY)
ISSUED AT 214 AM CDT FRI MAY 3 2013

UPPER LEVEL LOW PRESSURE SYSTEM FINALLY MOVES INTO THE SOUTHEAST
UNITED STATES EARLY NEXT WEEK...BUT GFS AND GEM DEPICT A
REINFORCING SHORTWAVE DIVING SOUTH FROM THE PLAINS...KEEPING THE
COLD AIR ALOFT IN PLACE AND SETTING THE STAGE FOR DIURNAL SHOWERS
AND ISOLATED THUNDERSTORMS TO FORM ON MONDAY AFTERNOON. ECWMF IS
LESS AGGRESSIVE WITH THE NORTHERN SHORTWAVE...AND THEREFORE IS DRY
FOR MONDAY.

FORECAST GETS EVEN MORE UNCLEAR DUE TO HOW THE MODELS HANDLE THE
NORTHERN SHORTWAVE AND THE NEXT SOUTHERN SYSTEM THAT PULLS INTO
THE PLAINS BY MIDWEEK. REGARDLESS...IT APPEARS THAT THE THREAT OF
THUNDERSTORMS WILL RETURN BY THURSDAY AFTERNOON...IF NOT SOONER.

TEMPERATURES WILL MODERATE BACK TO SEASONAL NORMALS.

CVKING

&&

.AVIATION...(FOR THE 12Z TAFS THROUGH 12Z SATURDAY MORNING)
ISSUED AT 640 AM CDT FRI MAY 3 2013

IFR FLIGHT CONDITIONS WITH LIGHT TO OCCASIONALLY MODERATE RAIN AND
FOG WILL PREVAIL TODAY. THERE ARE SOME BREAKS IN THE IFR MOVING
ACROSS THE AREA THIS MORNING...BUT THINK THESE BREAKS SHOULD FILL
IN THROUGH THE MORNING HOURS. IFR FLIGHT CONDITIONS WITH LIGHT TO
MODERATEARE LIKELY TO CONTINUE TONIGHT A SLOW MOVING STORM SYSTEM
AFFECTS THE REGION.

SPECIFICS FOR KSTL...
IFR FLIGHT CONDITIONS WITH LIGHT TO OCCASIONALLY MODERATE RAIN AND
FOG WILL PREVAIL TODAY. THERE ARE SOME BREAKS IN THE IFR MOVING
ACROSS THE AREA THIS MORNING...BUT THINK THESE BREAKS SHOULD FILL
IN THROUGH THE MORNING HOURS. IFR FLIGHT CONDITIONS WITH LIGHT TO
MODERATEARE LIKELY TO CONTINUE TONIGHT A SLOW MOVING STORM SYSTEM
AFFECTS THE REGION.

CARNEY

&&

.PRELIMINARY POINT TEMPS/POPS...
SAINT LOUIS     48  43  52  47 / 100 100  60  60
QUINCY          45  42  53  46 / 100 100  70  30
COLUMBIA        37  35  53  43 / 100  70  30  30
JEFFERSON CITY  39  36  52  43 / 100  60  30  30
SALEM           64  50  53  48 / 100 100  90  70
FARMINGTON      42  37  52  43 / 100  90  20  60

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...FLOOD WATCH THROUGH LATE TONIGHT FOR CRAWFORD MO-FRANKLIN MO-
     IRON MO-JEFFERSON MO-LINCOLN MO-MADISON MO-REYNOLDS MO-ST.
     CHARLES MO-ST. FRANCOIS MO-ST. LOUIS CITY MO-ST. LOUIS MO-
     STE. GENEVIEVE MO-WARREN MO-WASHINGTON MO.

IL...FLOOD WATCH THROUGH LATE TONIGHT FOR BOND IL-CALHOUN IL-CLINTON
     IL-GREENE IL-JERSEY IL-MACOUPIN IL-MADISON IL-MONROE IL-
     MONTGOMERY IL-RANDOLPH IL-ST. CLAIR IL-WASHINGTON IL.

&&

WFO LSX
Hazardous weather outlook, May 3, 2:52 AM CDT, 5 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
252 AM CDT FRI MAY 3 2013

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-031200-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO-
LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO-
AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO-
LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO-
ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO-
WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO-
MADISON MO-REYNOLDS MO-
252 AM CDT FRI MAY 3 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

THE ILLINOIS RIVER REMAINS ABOVE MAJOR FLOOD LEVEL. PLEASE SEE
THE APPROPRIATE FLOOD STATEMENT FOR SPECIFIC DETAILS.

A FLOOD WATCH IS IN EFFECT FOR PORTIONS OF EAST CENTRAL AND
SOUTHEAST MISSOURI AS WELL AS SOUTHWEST ILLINOIS THROUGH THIS
EVENING. WIDESPREAD RAINFALL AMOUNTS OF 2 TO 3 INCHES MAY CAUSE
FLOODING OF LOW LYING AREAS AS WELL AS RIVERS...CREEKS...AND
STREAMS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THE ILLINOIS RIVER WILL REMAIN ABOVE MAJOR FLOOD LEVEL. PLEASE
SEE THE APPROPRIATE FLOOD STATEMENT FOR SPECIFIC DETAILS.

THERE IS A CHANCE OF THUNDERSTORMS ON THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO RELAY RAINFALL AMOUNTS GREATER THAN
TWO INCHES TO THE NATIONAL WEATHER SERVICE.

CVKING

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 3, 8:46 AM CDTRiver Flood WarningLSXJefferson4 days
May 3, 8:46 AM CDTRiver Flood WarningLSXCrawford, Washington4 days
May 3, 8:46 AM CDTRiver Flood WarningLSXFranklin, Jefferson5 days
May 3, 8:46 AM CDTRiver Flood WarningLSXJefferson, Saint Louis5 days
May 3, 8:46 AM CDTRiver Flood WarningLSXJefferson, Saint Louis6 days
May 3, 9:46 AM CDTRiver Flood WarningLSXLincoln67 hr
May 3, 10:19 AM CDTRiver Flood WarningLSXReynolds4 days
May 3, 3:10 PM CDTAreal Flood WarningLSXCrawford, Iron, Madison, Reynolds, Sainte Genevieve, Saint Francois and 1 more8 hr
May 3, 5:01 PM CDTAreal Flood WarningLSXJefferson7 hr

Nearby

River Flood Warnings in Missouri, 2013Every river flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.